# SDR WK42004F00001

- Difficulty date: February 10, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N353CA
- Make and model: Rkwell NA26560
- Aircraft serial: 306028
- Engine: Pwa JT12A6A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K682
- Part serial: NOV76774
- Condition: Damaged
- Location: Mlg
- Part time: 31 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TREAD CHUNKED AFTER 23 LANDINGS ON RT HAND TIRE.
